# SDR AALA202505294940

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 44,926 hours, 5,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 115480
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BATTERY PACK INOPERATIVE AT M33304. MAINTENANCE REPLACED EMERGENCY BATTERY PACK INOPERATIVE AT M33304.
